# SDR IPXA2016032201100

- Difficulty date: March 16, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 22,660 hours, 14,890 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536152
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FLOOR PANEL 242XJF IS DELAMINATED FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
